# SDR AALA202211291778

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 26,308 hours, 8,013 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216349
- Part serial: L424224
- Condition: Delaminated
- Location: Zone 200
- Part time: 26,308 hours, 8,013 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK LEFT HAND FIXED WINDOW HAS DELAMINATION ON LOWER RIGHT CORNER. MAINTENANCE REPLACED WINDOW PER AMM 56-11-12.
